MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE; CHPV

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE; CHPV
Model Number 82-3164
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve (823164) was implanted in a pediatric male patient via v-p shunt on (b)(6) 2022 with 200mmh2o.On june 14, 2022 the patient was vomiting and underdrainage was suspected.The valve was removed and replaced on (b)(6) 2022.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation.Device history record (dhr) - the product code 82-3164 with lot: 5346515, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected; no defects noted.The position of the cam when valve was received was 180mmh2o.The valve was hydrated.The valve passed the test for programming, occlusion, reflux and pressure.No root cause could be determined as the technician could not confirm any problems with the valve at the time of investigation.The possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the valve mechanism at the time of investigation no under drainage issues were noted.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14934678
Report Number3013886523-2022-00308
Device Sequence Number5195081
Product Code JXG
UDI-Device Identifier10886704041566
UDI-Public(01)10886704041566(17)260228(10)5346515
Combination Product (Y/N)N
PMA/510(K) Number
K041296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number82-3164
Device Catalogue Number823164
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale